# SDR CA121219004

- Difficulty date: September 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED FINDING NR 3 MAIN WHEEL DUST CAP DAMAGED NEAR THE ACFT. MAINTENANCE DETERMINED CAUSED BY NR 3 MAIN WHEEL BEARING FAILURE, WHEEL, BRAKE AND AXLE REPLACED.
